Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 61, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 22, 2024, 9:40 AM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2024, 9:40 AM CDT (14:40 UTC)
- Expired
- May 22, 2024, 10:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 86 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 9:43 AM CDT | TSTM WND DMG | Quinton, OK | Tree damage observed in Quinton. |
| May 22, 9:44 AM CDT | TSTM WND DMG | Quinton, OK | Single family home with damage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 18.5
The text
As transmitted.
049
WFUS54 KTSA 221440
TORTSA
OKC061-077-121-221515-
/O.NEW.KTSA.TO.W.0061.240522T1440Z-240522T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
940 AM CDT Wed May 22 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southwestern Haskell County in southeastern Oklahoma...
North central Latimer County in southeastern Oklahoma...
Northeastern Pittsburg County in southeastern Oklahoma...
* Until 1015 AM CDT.
* At 940 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Quinton, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Stigler... Quinton...
Kinta... Lequire...
Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3504 9546 3520 9548 3527 9503 3504 9500
TIME...MOT...LOC 1440Z 261DEG 28KT 3513 9536
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$3 follow-up statements
525
WWUS54 KTSA 221458
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
958 AM CDT Wed May 22 2024
OKC077-121-221507-
/O.CAN.KTSA.TO.W.0061.000000T0000Z-240522T1515Z/
Latimer OK-Pittsburg OK-
958 AM CDT Wed May 22 2024
...THE TORNADO WARNING FOR NORTH CENTRAL LATIMER AND NORTHEASTERN
PITTSBURG COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3507 9531 3523 9530 3527 9504 3527 9503
3506 9500 3506 9520
TIME...MOT...LOC 1457Z 270DEG 27KT 3517 9522
$$
OKC061-221515-
/O.CON.KTSA.TO.W.0061.000000T0000Z-240522T1515Z/
Haskell OK-
958 AM CDT Wed May 22 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR SOUTH
CENTRAL HASKELL COUNTY...
At 957 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Kinta, moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Stigler... Kinta...
Lequire... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3507 9531 3523 9530 3527 9504 3527 9503
3506 9500 3506 9520
TIME...MOT...LOC 1457Z 270DEG 27KT 3517 9522
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$340
WWUS54 KTSA 221503
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1003 AM CDT Wed May 22 2024
OKC061-221515-
/O.CON.KTSA.TO.W.0061.000000T0000Z-240522T1515Z/
Haskell OK-
1003 AM CDT Wed May 22 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR SOUTH
CENTRAL HASKELL COUNTY...
At 1003 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northeast of Kinta, moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Stigler... Lequire...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3508 9522 3524 9523 3527 9504 3527 9503
3506 9500 3506 9520
TIME...MOT...LOC 1503Z 261DEG 28KT 3518 9516
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$542
WWUS54 KTSA 221511
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1011 AM CDT Wed May 22 2024
OKC061-221520-
/O.EXP.KTSA.TO.W.0061.000000T0000Z-240522T1515Z/
Haskell OK-
1011 AM CDT Wed May 22 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL HASKELL COUNTY WILL EXPIRE
AT 1015 AM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However,
small hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3508 9522 3524 9523 3527 9504 3527 9503
3506 9500 3506 9520
TIME...MOT...LOC 1510Z 261DEG 28KT 3519 9511
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 6:24 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 22, 6:24 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 624 AM CDT Wed May 22 2024 ...New AVIATION... .SHORT TERM... (Today) Issued at 401 AM CDT Wed May 22 2024 Shower and thunderstorm development is expected to commence between now and daybreak, with roughly the Interstate 40 corridor being the most likely area for initial development near a southward moving frontal boundary in that vicinity. Storms will spread both north and south of the front with time, and at least a marginal severe weather threat will exist with this early day activity. Storm intensities may ramp up by afternoon near or just north of the frontal boundary from southeast Oklahoma into western Arkansas. Hail will be the main severe weather threat north of the boundary, while all hazards will be possible near the Red River in the vicinity of the surface front. Locally heavy rainfall will also be possible, with the current flood watch remaining valid. Temperatures will be cooler today, with afternoon highs ranging from the mid 70s to lower 80s. && .LONG TERM... (Tonight through Tuesday) Issued at 401 AM CDT Wed May 22 2024 Shower and storm chances will be greatest tonight across southeast Oklahoma, but if convection today forces the surface boundary too far south, coverage and intensity of storms tonight may end up being less than forecast. The frontal boundary starts to return north and wash out Thursday as an upper wave approaches from the west. This will result in another round of showers and storms Thursday afternoon and evening, with southern and eastern areas once again favored for greatest storm coverage and heaviest rain amounts. A relative lull in convection is expected Friday into Saturday afternoon before storm chances ramp up again late Saturday and Saturday night as another upper wave moves across the area. A cold front will follow the passage of this system, with drier weather returning Sunday into next week as the upper level pattern changes to a more northwest flow. There is still some uncertainty as to whether we will be completely dry early next week, so just rode with the NBM pops for now which keeps most of the area dry. Temperatures through this period look to be near the seasonal averages for late May. && .AVIATION... (12Z TAFS) Issued at 619 AM CDT Wed May 22 2024 Scattered thunderstorms continue to develop generally north of I-40 in eastern OK. Storms are expected to continue gradually expanding south and east through the morning, with areas of MVFr conditions and locally IFR within strong cells. Should see a break early this afternoon before additional strong storms develop from NW AR into SE OK mid to late afternoon. Overall MVFR conditions are expected to be more widespread by this evening with additional rounds of showers and storms possible, mainly SE of I-44. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 63 82 68 / 60 30 50 40 FSM 80 66 83 69 / 90 50 50 60 MLC 78 65 82 68 / 90 70 60 50 BVO 77 59 82 65 / 40 10 40 40 FYV 76 62 80 64 / 80 50 50 60 BYV 75 62 80 65 / 60 50 50 60 MKO 75 63 81 66 / 90 50 50 50 MIO 75 61 81 65 / 60 20 40 50 F10 74 63 81 67 / 80 40 60 50 HHW 82 66 82 68 / 80 80 60 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Thursday evening for OKZ049-053-072>076. AR...Flood Watch through Thursday evening for ARZ019-020-029. && SHORT TERM...05 LONG TERM....05 AVIATION...14
Hazardous weather outlook, May 22, 5:32 AM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 532 AM CDT Wed May 22 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 532 AM CDT Wed May 22 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Mainly Southeast of Interstate 44. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and Western Arkansas. ONSET...This Afternoon. DISCUSSION... Scattered thunderstorms are developing early this morning across northeast Oklahoma, and will increase in coverage and intensity as the day wears on, with a shift to the southeast with time as well as a cold front moves through the area. Isolated severe storms with mainly a large hail potential will be possible this morning, but the severe threat will ramp up this afternoon from southeast Oklahoma into western Arkansas. Large hail and damaging winds will be the main severe weather threats this afternoon and evening. The surface frontal boundary is forecast to move south into northeast Texas by late this afternoon, but if it stalls a bit farther north, a limited tornado threat may develop for a time near the Red River. Locally heavy rainfall will also be possible this afternoon and evening from southeast Oklahoma into western Arkansas which may result in localized flooding concerns. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY...Severe Thunderstorm Potential. SUNDAY...Thunderstorm Potential. MONDAY and TUESDAY...No Hazards. EXTENDED DISCUSSION... Another round of strong to severe thunderstorms is expected Thursday afternoon and evening as an upper level storm system moves across the area. Locally heavy rainfall will again be possible at this time, especially from southeast Oklahoma into western Arkansas where flooding will become an increasing concern. Another significant round of storms may affect the area late Saturday and Saturday night with a severe weather and heavy rain threat. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 22, 8:42 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
842 AM CDT Wed May 22 2024
OKZ068-069-221415-
Adair OK-Cherokee OK-
842 AM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ADAIR AND EAST
CENTRAL CHEROKEE COUNTIES THROUGH 915 AM CDT...
At 842 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Tahlequah, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tahlequah... Stilwell...
Adair State Park... Eldon...
Proctor... Christie...
Baron... Maryetta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3578 9502 3597 9501 3597 9460 3573 9459
TIME...MOT...LOC 1342Z 271DEG 34KT 3587 9491
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 8:47 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
847 AM CDT Wed May 22 2024
ARZ002-011-221415-
Carroll AR-Madison AR-
847 AM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MADISON AND
SOUTHEASTERN CARROLL COUNTIES THROUGH 915 AM CDT...
At 847 AM CDT, Doppler radar indicated a strong thunderstorm near
Marble, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Carrollton... Osage...
Rudd... Kingston...
Marble... Alabam...
Dryfork... Metalton...
Delmar... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3603 9345
3607 9371 3625 9370 3628 9330 3612 9330
TIME...MOT...LOC 1347Z 271DEG 34KT 3617 9362
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 22, 8:57 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
857 AM CDT Wed May 22 2024
OKZ071-073-221445-
Pittsburg OK-McIntosh OK-
857 AM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES THROUGH 945 AM CDT...
At 857 AM CDT, Doppler radar indicated a strong thunderstorm over
Hanna, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Crowder... Canadian...
Indianola... Hanna...
Stidham... Raiford...
Vivian... Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3537 9598 3538 9594 3538 9588 3539 9588
3544 9564 3505 9563 3508 9598
TIME...MOT...LOC 1357Z 262DEG 17KT 3519 9589
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 9:02 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
902 AM CDT Wed May 22 2024
ARZ010-019-OKZ069-221445-
Washington AR-Crawford AR-Adair OK-
902 AM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON AND CENTRAL ADAIR COUNTIES THROUGH 945 AM
CDT...
At 901 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Maryetta, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Stilwell... Prairie Grove...
Lincoln... Westville...
Adair State Park... Proctor...
Christie... Strickler...
Cincinnati... Maryetta...
Baron... Prairie Grove Battlefield State...
Clyde... Rhea...
Canehill... Odell...
Summers... Morrow...
Viney Grove...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3568 9474 3599 9479 3608 9431 3569 9425
TIME...MOT...LOC 1401Z 261DEG 29KT 3589 9465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 22, 9:11 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
911 AM CDT Wed May 22 2024
ARZ002-221445-
Carroll AR-
911 AM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CARROLL COUNTY
THROUGH 945 AM CDT...
At 911 AM CDT, Doppler radar indicated a strong thunderstorm over
Rudd, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Carrollton... Osage...
Rudd... Rule...
Dryfork... Cabanal...
Metalton... Delmar...
Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9349 3613 9354 3628 9354 3631 9330
3612 9330
TIME...MOT...LOC 1411Z 268DEG 27KT 3620 9348
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 22, 9:19 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
919 AM CDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM Hail 10 N Lenapah 37.00N 95.62W
05/22/2024 E0.75 Inch Nowata OK Emergency Mngr
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 34 min |
| May 21, 7:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| May 21, 7:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| May 21, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 27 min |
| May 21, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| May 21, 8:09 PM CDT | Special Weather Statement | TSA | Muskogee | 36 min |
| May 21, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 25 min |
| May 21, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 19 min |
| May 21, 8:37 PM CDT | Special Weather Statement | TSA | McIntosh | 38 min |
| May 21, 8:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 21, 8:46 PM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 21, 9:09 PM CDT | Special Weather Statement | TSA | McIntosh, Sequoyah | 36 min |
| May 21, 9:32 PM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| May 21, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee | 45 min |
| May 21, 10:48 PM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| May 21, 11:33 PM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| May 22, 12:01 AM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| May 22, 12:23 AM CDT | Areal Flood Advisory | TSA | Haskell | 3 hr |
| May 22, 12:32 AM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| May 22, 6:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| May 22, 6:52 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 17 min |
| May 22, 7:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 22, 7:13 AM CDT | Special Weather Statement | TSA | Craig | 47 min |
| May 22, 7:37 AM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| May 22, 7:41 AM CDT | Special Weather Statement | TSA | Craig | 34 min |
| May 22, 7:49 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 41 min |
| May 22, 7:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 22, 8:06 AM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| May 22, 8:18 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 42 min |
| May 22, 8:24 AM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| May 22, 8:31 AM CDT | Special Weather Statement | TSA | Delaware | 14 min |
| May 22, 8:34 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| May 22, 8:42 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 33 min |
| May 22, 8:57 AM CDT | Special Weather Statement | TSA | McIntosh | 48 min |
| May 22, 9:02 AM CDT | Special Weather Statement | TSA | Adair | 43 min |
| May 22, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 52 min |
| May 22, 9:09 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 51 min |
| May 22, 9:22 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| May 22, 10:10 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 50 min |
| May 22, 10:14 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 31 min |
| May 22, 10:16 AM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 22, 10:26 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| May 22, 10:32 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 22, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 50 min |
| May 22, 10:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 18 min |
| May 22, 10:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 22, 11:06 AM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| May 22, 11:07 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 38 min |
| May 22, 11:11 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 49 min |
| May 22, 11:19 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 22, 11:22 AM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| May 22, 11:36 AM CDT | Special Weather Statement | TSA | Craig | 24 min |
| May 22, 11:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 22, 11:44 AM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| May 22, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| May 22, 11:51 AM CDT | Tornado Warning | TSA | Pushmataha | 24 min |
| May 22, 11:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| May 22, 11:59 AM CDT | Special Weather Statement | TSA | Craig | 31 min |
| May 22, 12:10 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 22, 12:12 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 33 min |
| May 22, 12:21 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| May 22, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 17 min |
| May 22, 12:42 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 21 min |
| May 22, 12:50 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| May 22, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 52 min |
| May 22, 1:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 36 min |
| May 22, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 33 min |
| May 22, 1:47 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| May 22, 2:04 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 26 min |
| May 22, 2:08 PM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
| May 22, 2:11 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| May 22, 2:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 22, 2:22 PM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| May 22, 2:24 PM CDT | Flash Flood Warning | TSA | Pushmataha | 3 hr |
| May 22, 2:25 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| May 22, 2:29 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 46 min |
| May 22, 2:44 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| May 22, 2:53 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| May 22, 2:57 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 2 hr |
| May 22, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 25 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.